By the same authors

From the same journal

From the same journal

Fixed bandwidth inference for fractional cointegration

Research output: Contribution to journalArticlepeer-review

Full text download(s)

Published copy (DOI)



Publication details

JournalJournal of Time Series Analysis
DateAccepted/In press - 17 Jan 2019
DateE-pub ahead of print - 12 Mar 2019
DatePublished (current) - Jul 2019
Issue number4
Number of pages29
Pages (from-to)544–572
Early online date12/03/19
Original languageEnglish


In a fractional cointegration setting we derive the fixed bandwidth limiting
theory of a class of estimators of the cointegrating parameter which are constructed as ratios of weighted periodogram averages. These estimators offer
improved limiting properties over those of more standard approaches like OLS
or NBLS estimation. These advantages have been justified by means of traditional asymptotic theory and here we explore whether these improvements
still hold when considering the alternative fixed bandwidth theory and, more
importantly, whether this latter approach provides a more accurate approximation to the sampling distribution of the corresponding test statistics. This appears to be relevant, especially in view of the typical oversizing displayed
by Wald statistics when confronted to the standard limiting theory. A Monte
Carlo study of finite-sample behaviour is included.

Bibliographical note

© 2019 John Wiley & Sons Ltd. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.

    Research areas

  • Fixed bandwidth inference, fractional cointegration, generalized least squares, narrow band least squares

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations